Jump to content
CrazyBoards.org

Recommended Posts

Well, please don't forget that it could just be a little water weight returning

from the ten pounds you had lost.

I'm no diet doc, but your body could be trying to make up for lost time or

nutriants.

Link to comment
Share on other sites

Guest guest

I read somewhere else on these here boards that a pdoc told the poster that the *average* weight gain with epival is 40 lbs!

Link to comment
Share on other sites

Dear Angel:

There's nothing wrong with your list....take it from someone who has been fighting the food/eating thing for many years.

List every boy you ever had a crush on.  Write a letter to your best friend listing in detail how you feel right now.  Make a list of everything you would like to do with your life if you were rich and could go mountain-climbing or be a rock star or whatever.

Lists are great.  When you're writing (or typing), you're not eating. 

Keep us posted on how you're doing.  I know exactly how you feel.  I call it:  "Let's open the cupboards and fridge and I'll just vacuum them out with my mouth."  Because that's how it feels to me.

But Kassiane is right--the calmer and more logical you are, the better chance you'll have of being taken seriously. 

olga

Link to comment
Share on other sites

Hi, thankyou for your replies.

you said keep you posted so

I called pdoc and was told he never told me to quit taking the epival (ummm yeah he did...he told me the specific order to quit everything!!) and was asked why again that I quit it... so i just said the twitches and never mentioned the eating at all cause i figured theyd think it was dumb to quit just cause of that. I found another post about specifically that and have been reading it too which has been helpful in making me feel not so bad about quitting it .I forget what its called though lol.

Should i erase this whole thing now? Like i said above its not exactly informative. More of a personal rant with no real info.

Angel

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Angel:

Good to hear that you heard from your doctor!  I wouldn't erase anything because you never know when someone might stumble across this thread and be going through a similar situation.  I guess the mods delete things from time to time, but only if it's inflammatory or libelous or something. 

Will you be trying another med?

olga

Link to comment
Share on other sites

Should i erase this whole thing now? Like i said above its not exactly informative. More of a personal rant with no real info.

<{POST_SNAPBACK}>

No need to delete thread. And as suggested someone else may find the thread useful in the future. As a mod on the board I would not delete your thread. Rants are always OK.

Erika

Link to comment
Share on other sites

That sounds like me on zyprexa and seroquel. I was a "whole bag" eater. whatever was there was eaten in it's entirety so I started eating whole heads of lettuce or whole bags of carrots anything to keep me away from chocolate and chips. It was nuts maybe you can get a med change to help you out. I tried topamax to lose weight but it just made me violently ill maybe it can work better for you.

Lilie

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...